Could a drop in my tcells indicate lymphoma?
Oct 2, 2011
Hello, I'm sorry, i'm not really sure which doctor to ask this question. Well as of last month my tcells dropped from 96 to 84. I had a late hiv diagnosis and started meds at 12 tcell count. I've feel like I might be overeacting, but on my last visit my tcell count was shown to have decreased, while the viral load still going down. Dr. also said i had a very low white blood count, and he would watch it further. Well in the last two weeks my night sweats have gone from 1-2 a week to every night. I also have the sensations of having a fever and flu with no fever? Actually sometimes quite low temp like 96-95. On the last visit i asked the doctor about the constant itching around my lower legs and ankles. Even showing him the scab's from scratching my skin raw. He didn't seem conserned and told me about creams and lotions. Well since i've felt kinda shitty last 2 weeks low energy etc. I started googleing symptoms. (which i've stayed away from in past as to not scare myself) At the beginning of my illness i called my doctor constantly about questions etc. Now I don't want to bother him if it's not important. Should I call my doctor or just wait it out til next blood test /appointment?
Response from Dr. Holodniy
Although you started with a very low CD4 count and it is still very low, there is no real difference between those two values. Therefore, I wouldn't make much of that. You don't indicate when you started HIV meds. If it was recently (within the last few weeks), some of your symptoms could be related to your immune system waking up and recognizing certain infections. A consistent pattern of symptoms, including documented fever, or worsening of true symptoms might warrant a visit to the doctor for some tests. If you have been on meds for several months it makes this possibility less likely, although the same rules apply, consistency or true worsening of real symptoms.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.